| Model Number |
PCF-H190TI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation that the colonovideoscope exhibited white foreign material within the connecting tube, jet tube, probe cover in between the cracks and around the nozzle.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 5 years since the subject device was manufactured.Based on the results of the investigation, the foreign material remaining in the subject device was not identified.The foreign material was not removed because the device was not reprocessed properly due to the leak occurred from the scope cover packing.The instructions for use states the detection methods associated with the event in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection and the prevention methods in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.